# SDR HEEA955008

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Cracked
- Location: T/R
- Part time: 999 hours
- Component: 212011701101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BETWEEN PHENOLIC BLOCK AT GRIP PLATE.
